# SDR CA131111020

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 41,179 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT RECEIVED "DOOR AFT CARGO" INDICATION.  ECAM ADVISED NOT TO CLIMB ABOVE A100, SO DID NOT ASCEND ABOVE.  RETURNED TO LAND APPROXIMATELY 7,000 KG OVERWEIGHT.  CREW DECLARED A PAN PAN DUE TO OVERWEIGHT LANDING, AND POSSIBLE BRAKE OVERHEAT.  REPLACED PROXIMITY S/W 32WV IAW AMM 52-71-12, SERV.
